Posts in tag

coroner’s report


A young man has died after ingesting oxycodone, MDMA, codeine, Phenergan, Xanax and alcohol while at a party with mates A 22-year-old man passed away on 28 January last year following …

More time needed to judge effect of Melbourne’s medically supervised injecting room following a man’s overdose late last year: Coroner A 35-year old man died in Melbourne in November 2018 …

Coroner calls delay of real-time monitoring in WA “frustrating” and pleads for urgency following the death of a young army veteran The WA Coroner has found that real-time monitoring would …

How did a patient admitted to a South Australian public hospital for pain in his arm die from fentanyl and oxycodone toxicity? On 23 March 2015 Stephen Robert Atkins, 53, …

The Chief Pharmacist of Tasmania says doctors are failing to recognise the risks of psychoactive drugs, and calls for pharmacists to be better utilised The death of a 44-year-old Tasmanian …

Health professionals have been advised to exercise extreme caution if considering off-label prescribing and supply of atropine eye drops, following the death of an adult patient The TGA has advised …

How can pharmacists help patients who are experiencing the side effects of tramadol, or at risk of accidental overdose? Perth woman Jackie-Lee Smith, 56, died due to tramadol intoxication leading …

And do we need another death before we as a profession show real action, asks leading pharmacist Prescribers and pharmacists need to better cooperate and communicate for the sake of …

A man’s death from opioid toxicity occurred due to “persistent failure of critical thinking” by those involved in his care, according to findings handed down by the NSW State Coroner …